应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
应用概率统计
 

Office Online

 
 

Journal Online

 
 
Other articles related with "O211.6":
159 CHEN Mu-Fa
  New Progress on L.K. Hua's Optimization Theory of Economics
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2022 Vol.38 (2): 159-178 [Abstract] (17) [HTML 1 KB] [PDF 342 KB] (69)
1 YANG Zhaoqiang; TIAN Yougong
  Bankruptcy Probability of a Lever Company: Lookback Option Pricing Method
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2022 Vol.38 (1): 1-23 [Abstract] (81) [HTML 1 KB] [PDF 843 KB] (530)
71 DENG Yong; HU Yijun
  Multivariate Quasiconvex Risk Statistics with Scenario Analysis
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2022 Vol.38 (1): 71-85 [Abstract] (30) [HTML 1 KB] [PDF 219 KB] (203)
598 WU Xiao; GUO Zhenbin
  Convergence Problem of a Sequence of First Passage Markov Decision Processes with Varying Discount Factors
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (6): 598-610 [Abstract] (40) [HTML 1 KB] [PDF 645 KB] (186)
331 CHAI Jingjing; GUO Jingjun
  Mixed Gaussian Heston Asset Pricing Model and Statistics Simulation Analysis
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (4): 331-345 [Abstract] (69) [HTML 1 KB] [PDF 1059 KB] (243)
421
  The Existence of Optimal Control for Continuous-Time Markov Decision Processes in Random Environments
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (4): 421-440 [Abstract] (50) [HTML 1 KB] [PDF 522 KB] (172)
274 BO Lijun; ZHANG Tingting
  The Optimal MFG Switching Strategy of Prevention Efforts for COVID-19
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (3): 274-290 [Abstract] (90) [HTML 1 KB] [PDF 1149 KB] (233)
291 NIE Changwei; CHEN Mi
  The Expected Penalty Function in a Discrete Markov-Modulated Risk Model
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (3): 291-302 [Abstract] (74) [HTML 1 KB] [PDF 551 KB] (237)
123 XIA Xiaoyu; YAN Litan
  Weak Solutions for Stochastic Differential Equations Driven by Fractional Brownian Motion
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (2): 123-135 [Abstract] (140) [HTML 1 KB] [PDF 492 KB] (540)
174 JING Ying;YANG Weiguo
  A Class of Strong Limit Theorems for MCBRE
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (2): 174-180 [Abstract] (94) [HTML 1 KB] [PDF 415 KB] (230)
181 ZHAO Haiqing; PAN Lijun
  Stability of Stochastic Systems with Markov Switching and Several Delayed Impulses
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (2): 181-191 [Abstract] (121) [HTML 1 KB] [PDF 629 KB] (243)
47 ZHANG Xiaoyue; ZHANG Meijuan
  Branching Random Walks with Bounded Steps in Random Environments
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (1): 47-58 [Abstract] (119) [HTML 1 KB] [PDF 606 KB] (969)
627 LIU Weiqiang; ZHAN Mengya
  Optimal Dividend and Capital Injection Strategies in the Compound Poisson Model with Random Interest Rates
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2020 Vol.36 (6): 627-655 [Abstract] (146) [HTML 1 KB] [PDF 625 KB] (479)
536 ZHAO Xia;SHI Yu
  Asset Allocation and Reinsurance Policy for a Mean-Variance-CVaR Insurer in Continuous-Time
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2020 Vol.36 (5): 536-550 [Abstract] (140) [HTML 1 KB] [PDF 888 KB] (393)
331 LI Doudou; ZHANG Mei
  Limit Theorem and Parameter Estimation for a Critical Branching Process with Mixing Immigration
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2020 Vol.36 (4): 331-341 [Abstract] (153) [HTML 1 KB] [PDF 438 KB] (647)
393 WANG Jing; ZHANG Yuhui
  Integral-Type Functionals Downward of Single Death Processes
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2020 Vol.36 (4): 393-414 [Abstract] (98) [HTML 1 KB] [PDF 694 KB] (253)
261 ZHANG Aili; LIU Zhang
  On Occupation Times for Compound Poisson Risk Model with Two-Step Premium Rate
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2020 Vol.36 (3): 261-276 [Abstract] (108) [HTML 1 KB] [PDF 453 KB] (257)
173 LI Yumeng
  entral Limit Theorem for Stochastic Volterra Equation
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2020 Vol.36 (2): 173-180 [Abstract] (104) [HTML 1 KB] [PDF 462 KB] (229)
11 LIANG Longyue; SHI Haihua
  The Exact Hausdorff Measure for the Range of a Symmetric Cauchy Process in \mathbb{R}
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2020 Vol.36 (1): 11-25 [Abstract] (163) [HTML 1 KB] [PDF 633 KB] (305)
59 GUO Jingjun; SONG Yanling
  Option Pricing Based on Time-Transform and Fractional Process and Simulation Analysis
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2020 Vol.36 (1): 59-70 [Abstract] (138) [HTML 1 KB] [PDF 1492 KB] (337)
71 YE Chuanxiu; ZHAO Yongxia
  Optimal Dividend Strategy in the Spectrally PostiveL\'{e}vy Risk Model with Regime Switching
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2020 Vol.36 (1): 71-85 [Abstract] (150) [HTML 1 KB] [PDF 655 KB] (260)
551 CHEN Xiaoping; LIN Huonan
  Hausdorff Dimension for Range and Graph of Multi-Parameter Operator Stable L\'{e}vy Processes
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2019 Vol.35 (6): 551-557 [Abstract] (160) [HTML 1 KB] [PDF 425 KB] (277)
263 JIANG Wuyuan
  The Distribution of the Maximum Surplus before Ruin for Two Classes of Perturbed Risk Model with Stochastic Income
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2019 Vol.35 (3): 263-274 [Abstract] (127) [HTML 1 KB] [PDF 598 KB] (261)
111 MA Jianjing; WANG Guojing
  An Optimal Reinsurance and Investment Problem with a Defaultable Security and a Stock with Ornstein-Uhlenbeck Process
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2019 Vol.35 (2): 111-125 [Abstract] (179) [HTML 1 KB] [PDF 488 KB] (561)
1 ZHANG Aili; LIU Zhang; WANG Wenyuan; HU Yijun
  Impulse Stochastic Control for the Optimal Dividend Policy in a Classical Risk Model with Capital Injection, Transaction Costs and Taxes
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2019 Vol.35 (1): 1-27 [Abstract] (185) [HTML 1 KB] [PDF 609 KB] (467)
51 WANG Huaming
  Limit Theorems for Birth and Death Process with One-Side Bounded Jumps in Random Environment
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2019 Vol.35 (1): 51-62 [Abstract] (136) [HTML 1 KB] [PDF 521 KB] (366)
565 XU Siyan; ZHENG Mengqi
  The Infinitesimal Generator of Markov Semigroup Associated with Multivalued Stochastic Differential Equation
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2018 Vol.34 (6): 565-576 [Abstract] (136) [HTML 1 KB] [PDF 483 KB] (428)
441 YANG Peng
  Stochastic Differential Game for DC Pension under Stochastic Interest Rate
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2018 Vol.34 (5): 441-449 [Abstract] (130) [HTML 1 KB] [PDF 673 KB] (329)
533 CHEN Mu-Fa
  Reconstructing the Sanxian's Music Score by a Birth--Death Matrix
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2018 Vol.34 (5): 533-545 [Abstract] (141) [HTML 1 KB] [PDF 2573 KB] (297)
246 PENG Xuhui;ZHANG Jinlian
  A Note on Ornstein-Uhlenbeck Process
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2018 Vol.34 (3): 246-250 [Abstract] (241) [HTML 1 KB] [PDF 376 KB] (412)
First page | Prev page | Next page | Last pagePage 1 of 2, 40 records
  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn